# SDR 2008UALA02804

- Difficulty date: May 15, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 40,235 hours, 4,934 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 3 LEFT FWD SILL EMERGENCY LIGHT IS INOP.  SUSPECT FAULTY LAMP.  REPLACED LAMP, OP CHECKED GOOD.  AC OK FOR SERVICE.
